A 61-year-old woman with a 30-year history of systemic lupus erythematosus treated with chloroquine sulfate presented with complete heart block, congestive heart failure, and findings of restrictive cardiomyopathy on echocardiogram. Thickening of mitral, aortic, and tricuspid valves along with mild to moderate valve regurgitation was also present. Magnetic resonance imaging showed increased gadolinium uptake in the interventricular septum and the left ventricular lateral wall. Endomyocardial biopsy specimen showed marked myocardial cytoplasmic vacuolation and extensive myelin figures. Seven months after discontinuation of chloroquine, she showed significant clinical improvement and reversal of cardiomyopathy on echocardiography. This is the first case report describing a cardiomyopathy with prolonged use of chloroquine involving the conduction system, cardiac valves, and the myocardium with reversal on discontinuation of the drug.